# SDR SWIA202265821

- Difficulty date: February 3, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON RH AILERON WING AFT SPAR PER AMM.    (C CHECK RO 5/23/22)    REMOVED AND REPLACED BUSHINGS AND HARDWARE ON RH AILERON WING AFT SPAR PER CRJ900 AMM'S 20-31-00-000-801-A01 AND 20-31-00-400-802  A01.
